# SDR AALA20160718002

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 49,159 hours, 13,727 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CREW OBSERVED INDICATION OF RIGHT HYDRAULIC SYSTEM FLUID QUANTITY LOSS.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  MAINTENANCE FOUND THE PRESSURE SWITCH PACKING ON THE FILTER MODULE IN THE RIGHT PYLON LEAKING. REMOVED AND REPLACED THE PACKING AND ACCOMPLISHED LEAK CHECK. SYSTEM CHECKS NORMAL.
